# SDR UALA2011030401067

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 41,349 hours, 10,900 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Door 2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 PAX O2 MASKS DEPLOYED AT DOOR 2R WHILE BOARDING.  REPACKED MASKS.    FLT ATTENDANT SEAT CONSIDERED INOP.  SEAT STOWED AND PLACARDED INOP.  SEAT 42F PLACARDED "FLT ATT ONLY".  ACCOMPLISHED MANUAL DEPLOYMENT TEST.  OPERATION NORMAL.
